# SDR GLBA2009020503

- Difficulty date: February 5, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N184UX
- Make and model: Beech 1900D
- Aircraft serial: UE184
- Aircraft time: 28,450 hours, 35,838 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Cowling
- Condition: Loose
- Location: Lt Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT 1000FT WITH TORQUE AT 1000'S PROP AT 1550 THE LT ENGINE JUMPED SEVERAL TIMES FROM 50 TO 2000 POUNDS OF TORQUE.  MAINTENANCE PERFORMED ENGINE RUNS AND FOUND NO TORQUE SURGE PER BEECH MM 76-10-00.  UPON FURTHER INVESTIGATION MAINTENANCE DISCOVERED THE COWLING SAFETY WIRING WAS BROKEN AND THE COWL  HAD RUBBED/ HIT THE PROP GOVERNOR. WHICH CAUSED AN ERRONEOUS READING. COWL WAS INSTALLED AND ENGINE PARAMETERS WERE NORMAL UPON ENGINE RUNS.
